MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012581-19
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Medical device problem code 2017: above rbp.The additional devices referenced in b5 are captured under separate medwatch numbers.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the proximal left anterior descending (lad).A 3.5x19 mm graftmaster covered stent was implanted at 20 atmospheres (atm) and the perforation appeared sealed post stent placement.The patient was sent to the intensive care unit (icu) and they went into full arrest so the patient was brought back to the cath lab to re-evaluate the perforation.Blushing was seen so an impella pump was placed and the 4.0x19 mm graftmaster covered stent was implanted at 17 atm.The 4.5x19 mm graftmaster covered stent was implanted at 15 atm.Reportedly, the perforation appeared sealed post stent placement; however, the patient ultimately expired due to unspecified complications.The graftmaster devices reportedly did not cause or contribute to adverse events or complications.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed reports it was reported that the 4.5x19 mm graftmaster was deployed first.This did not completely seal the perforation and the 4.0x19 mm graftmaster was then implanted and the perforation was thought to have been sealed.The impella pump was placed due to high end diastolic pressure (edp).When the patient was brought back to the cath lab, the 3.5x19 mm graftmaster was deployed.In the physician's opinion, no graftmaster device caused or contributed to the patient death and the patient was declining in health (towards death) prior to use of the graftmaster devices.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Based on the information received, analysis will not be required as information received indicating there was no device malfunction.The investigation determined that the patient ultimately expired due to unspecified complications confirming the reported death not related to reported adverse event.The graftmaster device reportedly did not cause or contribute to adverse events or complications.In addition, it was reported that the graftmaster was deployed with a maximum pressure of 20 atmospheres (atm).It should be noted in the graftmaster instructions for use (ifu) specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.H6: correction health effect - clinical code 1762 was removed.H6: correction medical device problem code 2682 was removed.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23137750
Report Number2024168-2025-10274
Device Sequence Number18364914
Product Code NIV
UDI-Device Identifier08717648176401
UDI-Public(01)08717648176401(17)261031(10)4112841
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012581-19
Device Catalogue Number1012581-19
Device Lot Number4112841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age59 YR
Patient SexMale
Patient Weight81 KG